# SDR CA020918001

- Difficulty date: September 12, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3140 · Central Computers
- Part: Fan
- Part number: AE0804AA1
- Condition: Failed
- Location: Display
- Part time: 13,182 hours, 10,776 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE ODOR IN COCKPIT, REPORTED BY FLIGHT CREW.  DISPLAY FAN NR 2 FOUND UNSERVICEABLE. CIRCUIT BREAKER PULLED AND AIRCRAFT RETURNED TO BASE UNDER MEL.  DISPLAY FAN NR 2 REPLACED IN ACCORDANCE WITH AMM.
